Hi! I saw this thread and thought I would post, as I have taken Duromine before! I took it for three weeks a couple of years ago, as my BMI was above 30, and the doctor thought I needed to lose weight quickly as I have arthritis in my hips and knees. I was fine for at least two of those three weeks - I lost weight, though I was pretty hyper all the time! It was the third week that was the problem for me - that week I became super paranoid and weird, and it all culminated in a 'freak-out attack' (as I refer to it!), during which I couldn't stop pacing and ripping out my hair, my thoughts became very negative and they were running so fast through my head that I couldn't cope with it - it felt like my head was going to explode. It was one of the most horrible experiences I have ever had - and I just didn't see it coming! A very similar thing happened to me not long ago, when I was sick with the flu and took Codral Cold and Flu for the first time ever - I took it one night and I was fine, the next night I took it and reacted in exactly the same way as I did the Duromine! Anyway, my point is that I do, of course, think it is great if Duromine is helping you lose weight (and you are managing to keep your sanity!), but it doesn't work for anyone, and it can be very dangerous indeed! Oh, and I will also mention that, prior to taking Duromine, I had never experienced anything like I did while taking it - my reaction wasn't because I had to deal with my reasons for overeating in the past - I consider it an odd chemical thing!
kerrie, VIC, DD 12/8/03, DD 12/10/05, DD 14/9/07, DD 4/1/10